1.Explain how you might handle a patient who demonstrates emotional lability.
Ana is a 54-year-old female who suffered a (L) cerebrovascular accident (CVA) approximately 3 weeks ago. She spent a few days in acute care, but now is receiving physical therapy (PT), occupational therapy (OT), and speech therapy (ST) in the hospital’s acute rehabilitation (AR) unit. One of Ana’s behaviors you have observed in therapy is that Ana will suddenly burst out crying during therapy and that these outbursts do not seem connected to anything specific in therapy. Ana is scheduled to be discharged from the AR in 2 days to her home. Home health PT, OT, and ST have been ordered for Ana.
1. What label would you give to Ana’s crying outbursts?
2. What counsel would you give to Ana’s home health ST?
The post What label would you give to Ana’s crying outbursts? appeared first on Best Custom Essay Writing Services | EssayBureau.com.